# SDR AALA202503250081

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737-8
- Aircraft serial: 44479
- Aircraft time: 13,038 hours, 4,926 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR IS NOT CLOSING AND OPENING PROPERLY. LUBRICATED AFT LEFT LAVATORY DOOR TRACK ALSO REPOSITIONED DOOR FRAME. PER AMM 25-40-00.
